# SDR UALA2012120707088

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 42,302 hours, 17,868 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA3201022
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FIXED SIDE WINDOW SHOWS DELAMINATION.  DELAMINATION AT LOWER SIDE MEASURES 3.56" FROM EDGE.  REPLACED F/O'S WINDSHIELD.
